- -

On the cardinality of indifference classes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the cardinality of indifference classes

Show simple item record

Files in this item

dc.contributor.author Herden, Gerhard es_ES
dc.contributor.author Pallack, Andreas es_ES
dc.date.accessioned 2017-06-08T07:15:04Z
dc.date.available 2017-06-08T07:15:04Z
dc.date.issued 2004-10-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82557
dc.description.abstract [EN] Let “≤” be a continuous total preorder on some topological space (X, t). Then the cardinality or at least lower and upper bounds of the cardinality of the indifference (equivalence) classes of “≤ ” will be computed. In addition, the relevance of these bounds in mathematical utility theory and the theory of orderable topological spaces will be discussed. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Indifference potency es_ES
dc.subject Calculable set es_ES
dc.subject Degree of connectedness es_ES
dc.subject Path rank es_ES
dc.subject Separation rank es_ES
dc.title On the cardinality of indifference classes es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-08T06:35:28Z
dc.identifier.doi 10.4995/agt.2004.1967
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Herden, G.; Pallack, A. (2004). On the cardinality of indifference classes. Applied General Topology. 5(2):173-190. doi:10.4995/agt.2004.1967. es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2004.1967 es_ES
dc.description.upvformatpinicio 173 es_ES
dc.description.upvformatpfin 190 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 5
dc.description.issue 2
dc.identifier.eissn 1989-4147


This item appears in the following Collection(s)

Show simple item record